# SDR CALA2013122393907

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 49,174 hours, 20,111 cycles
- Engine: Iae V2522A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stanchion
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS BROKEN STANCHION AT FWD SIDE OF AFT CARGO PIT DOOR.  R & R STANCHION IAW AMM, OPERATIONS CHECKED GOOD.
